# SDR AALA2018071099021

- Difficulty date: June 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323053420001
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SHEAR TIE AT FRAME 28,  BETWEEN STRINGERS 43L AND 44L.  REPLACED THE SHEAR TIE IAW SRM 51-72-11, AND DWG 53233523.
